RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2013, том 18, выпуск 4, страницы 425–452 (Mi rcd121)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Singular Sets of Planar Hyperbolic Billiards are Regular

Gianluigi Del Magnoa, Roberto Markarianb

a CEMAPRE, ISEG, Universidade Técnica de Lisboa, Rua do Quelhas 6, 1200-781 Lisboa, Portugal
b Instituto de Matemática y Estadística “Prof. Ing. Rafael Laguardia” (IMERL), Facultad de Ingeniería, Universidad de la República, Montevideo, Uruguay

Аннотация: Many planar hyperbolic billiards are conjectured to be ergodic. This paper represents a first step towards the proof of this conjecture. The Hopf argument is a standard technique for proving the ergodicity of a smooth hyperbolic system. Under additional hypotheses, this technique also applies to certain hyperbolic systems with singularities, including hyperbolic billiards. The supplementary hypotheses concern the subset of the phase space where the system fails to be $C^2$ differentiable. In this work, we give a detailed proof of one of these hypotheses for a large collection of planar hyperbolic billiards. Namely, we prove that the singular set and each of its iterations consist of a finite number of compact curves of class $C^2$ with finitely many intersection points.

Ключевые слова: hyperbolic billiards, ergodicity

Финансовая поддержка Номер гранта
Portuguese Foundation for Science and Technology PTDC-MAT-105448-2008
G. Del Magno was supported by Fundação para a Ciência e a Tecnologia through the Program POCI 2010 and the Project “Randomness in Deterministic Dynamical Systems and Applications” (PTDC-MAT-105448-2008).


DOI: https://doi.org/10.1134/S1560354713040072

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37D50, 37A25, 37D25, 37N05
Поступила в редакцию: 26.11.2012
Принята в печать:07.05.2013
Язык публикации: английский

Образец цитирования: Gianluigi Del Magno, Roberto Markarian, “Singular Sets of Planar Hyperbolic Billiards are Regular”, Regul. Chaotic Dyn., 18:4 (2013), 425–452

Цитирование в формате AMSBIB
\RBibitem{DelMar13}
\by Gianluigi Del Magno, Roberto Markarian
\paper Singular Sets of Planar Hyperbolic Billiards are Regular
\jour Regul. Chaotic Dyn.
\yr 2013
\vol 18
\issue 4
\pages 425--452
\mathnet{http://mi.mathnet.ru/rcd121}
\crossref{https://doi.org/10.1134/S1560354713040072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3090210}
\zmath{https://zbmath.org/?q=an:1338.37049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000322878100007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd121
  • http://mi.mathnet.ru/rus/rcd/v18/i4/p425

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. G. Del Magno, R. Markarian, “On the Bernoulli property of planar hyperbolic billiards”, Commun. Math. Phys., 350:3 (2017), 917–955  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:40
    Литература:17

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019